# SDR DALA13002406307

- Difficulty date: December 23, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SURFACE HFEC ON NR 3 RT MAIN ENTRY DOORWAY UPPER AFT CORNER SECTION,  IDENTIFIED ONE CRACK ON SKIN EDGE CLASSIFIED AS 'SMALL'.  REPAIRED IAW PRI 509724-14AD, REV 2, 3.
